American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A36) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] G. G. Lorentz. Independent knots in Birkhoff interpolation. Bull. Amer. Math. Soc. 82 (1976) 783-785. MR 0415127.
Abstract, references, and article information   
View Article: PDF

[2] Olga Taussky. Additive commutators between $2 \times 2$ integral matrix representations of orders in identical or different quadratic number fields. Bull. Amer. Math. Soc. 80 (1974) 885-887. MR 0379427.
Abstract, references, and article information   
View Article: PDF

[3] Olga Taussky. The factorization of an integral matrix into a product of two integral symmetric matrices. Bull. Amer. Math. Soc. 79 (1973) 956-958. MR 0318190.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1